# SDR QXEA2010122000908

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,187 hours, 18,363 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERNAL FUSELAGE RT CTR SEAT TRACK HAVE CORROSION FROM STA 18.25 TO STA 47.9.  SEAT TRACK WAS FOUND TO BE OUT OF LIMITS (NR10 AND NR11).  R & R SEAT TRACKS IAW SRM 51-40-15 AND 51-40-07.  INSTALLED TOP COAT ON SEAT TRACKS.
